Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headche following swine flu vaccination - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hello I am feeling alittle lightheaded and before i felt like something rushed to my head like hot flashes and then my stomach started to hurt and fell nauseous what can this be.. I have acid reflux can it be that or yesterday i had the swine flu shot is that one of the side effects

Doctor :   hi
User :   hello
Doctor :  
SInce when are you having this head ache?
User :   yesterday
User :   but sometime before i had it also
Doctor :   How frequent were those headaches>
User :   every now and then
User :   not all the time
Doctor :   And for how long do they last?
User :   not even 10 mins
User :   its come and after a few seconds it goes
Doctor :   Are you having fever now?

User :   i dont think so
Doctor :  
Doctor :  
Vaccines can some times cause headache following the immunisation.
User :   no fever just check it
Doctor :   Headaches can also result from stress and strains,'
User :   i had it done yesterday and yesterday night i felt the lightheaded and the hot flash
User :   and today
Doctor :  
So the exact cause for your headaches can only be confirmed after examination.
Doctor :  
That is exactly what i meant.
User :   meanwhile i was driving i also felt confused after the hot flash
Doctor :  
Doctor :  
It could be because of the vaccine itself or due to the physical strain,
User :   so all this is for the shot that i had
Doctor :   It is difficult to predict the cause as the vaccine alone.
Doctor :  
It can cause headaches in few.'
Doctor :   I shall suggest you the measures you can follow.
Doctor :  
1. Take adequate fluids with good rest.
User :   ok for the strain...ever since like 1 month ago i been sleeping with two pillows becuase of the gerd and i sometime wake up with my neck hurting that can be one of the reason to
Doctor :  
User :   ok
Doctor :  
It can also be the reason.
Doctor :  
and the effect of vaccine may have made the headache little more severe.
Doctor :  
Have you followed?
Doctor :   Are you there?
User :   yes
Doctor :  
If you have followed i shall continue with the management part.
User :   ok
Doctor :  
2. Tab tylenol 1 tablet when ever the head ache increases.
Doctor :  
3. Good amount of bed rest with proper positioning of the pillows preferably use soft pillows.
Doctor :  
The headache will reduce in a day.
Doctor :  
If the headache continues or if the headache increases, get a physical examination done to rule out the possibility of migraine.
User :   ok
Doctor :  
Have you followed?
User :   i had it yesterday and everything was ok
User :   thank you
Doctor :  
As i said both the factors must have contributed in causing the headache.
Doctor :  
So 99percent the chances are it is because of these.
Doctor :  
It should be alright in a day.
User :   ok thats great
Doctor :   So you need not worry.
Doctor :  
Stress can exaggerete the headache.
User :   ok i wont
Doctor :   PLease fill the feed back form too.
User :   thank you again and it already have
Doctor :   and thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor